Skip to Main content Skip to Navigation


...
hal-01709328v2  Journal articles
William Borrelli. Weakly localized states for nonlinear Dirac equations
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2018
...
hal-01100071v1  Conference papers
Delphine Bresch-PietriNicolas Petit. Robust compensation of a chattering time-varying input delay
CDC 2014 - 53rd IEEE Conference on Decision and Control, Dec 2014, Los Angeles, United States. pp.457-462, ⟨10.1109/CDC.2014.7039423⟩
hal-00800009v1  Journal articles
Johannes Huebschmann. The sh-Lie algebra perturbation Lemma
Forum Mathematicum, De Gruyter, 2011, 23, pp.669-691. ⟨10.1515/FORM.2011.2010.087⟩
hal-01050446v1  Conference papers
Vincent Florens. A functorial extension of the abelian Reidemeister torsion of 3-manifolds.
Branched Coverings, Degenerations, and Related Topics, Hiroshima, 2014, Hiroshima, Japan
hal-02300066v1  Conference papers
Jacques Giacomoni. Critical elliptic problems with exponential growth
Variational and topological methods in the study of nonlinear problems, Jun 2015, Besançon, France
...
hal-02050030v1  Conference papers
Alexandre GondranVincent DuchampLaurent Moalic. Borne Inférieure pour la Somme Coloration de Graphe via la Relaxation vers un Problème de Partition d’Entier
ROADEF 2019, 20ème congrès annuel de la société Française de Recherche Opérationnelle et d’Aide à la Décision, Feb 2019, Le Havre, France
hal-00800156v1  Journal articles
Jean-Pierre Aubin. Chaperoning State Evolutions by Variable Durations
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (2), pp.2081-2101. ⟨10.1137/120879853⟩
hal-01051807v1  Conference papers
Juliette ChabassierSébastien Imperiale. Fourth order energy-preserving locally implicit discretization for linear wave equations
Franco-Russian workshop on mathematical geophysics, Sep 2014, Novosibirsk, Russia
...
hal-00001014v1  Journal articles
Bernard Leclerc. A Littlewood-Richardson rule for evaluation representations of quantum affine sl(n)
Seminaire Lotharingien de Combinatoire, Université Louis Pasteur, 2003, 50, pp.12
hal-00400332v1  Journal articles
P. TankovE. Voltchkova. Asymptotic analysis of hedging errors in models with jumps
Stochastic Processes and their Applications, Elsevier, 2009, 119 (6), pp.2004-2027. ⟨10.1016/j.spa.2008.10.002⟩
hal-02500017v1  Journal articles
Yannis Delmas-Rigoutsos. A Double Deduction System for Quantum Logic Based On Natural Deduction
Journal of Philosophical Logic, Springer Verlag, 1997, 26, p. 57-67. ⟨10.1023/A:1017941704456⟩
hal-00350357v1  Journal articles
Laurence CherfilsYavdat Il'Yasov. On the stationary solutions of generalized reaction diffusion equations with p&q -Laplacian
Communications on Pure and Applied Mathematics, Wiley, 2005, 4 (1), pp.9--22
...
hal-00350061v1  Journal articles
Francoise Truc. Born-Oppenheimer-type Approximations for Degenerate Potentials: Recent Results and a Survey on the area
Operator Theory: Advances and Applications, Springer, 2008, 186, pp.403-413
...
tel-00250081v1  Theses
Jean Veyrunes. Résolution des problèmes aux limites différencielles linéaires par la méthode de décomposition de l'opérateur
Modélisation et simulation. Université Joseph-Fourier - Grenoble I, 1960. Français
hal-00400076v1  Journal articles
Céline NadalSatya N. Majumdar. Non-intersecting Brownian Interfaces and Wishart Random Matrices
Physical Review E : Statistical, Nonlinear, and Soft Matter Physics, American Physical Society, 2009, 79, pp.061117